Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Spans of simple triods


Author: Thelma West
Journal: Proc. Amer. Math. Soc. 102 (1988), 407-415
MSC: Primary 54F15,; Secondary 54F20
DOI: https://doi.org/10.1090/S0002-9939-1988-0921008-8
MathSciNet review: 921008
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We calculate and estimate the spans of objects in certain classes of continua; our main interest is in those objects with positive span.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F15,, 54F20

Retrieve articles in all journals with MSC: 54F15,, 54F20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0921008-8
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society